# SDR ASAA1149502

- Difficulty date: March 30, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 35,855 hours, 21,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trans Panel
- Part number: 654652880
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFT FORWARD TRANSITION PANEL BS 420 HAS 3 GOUGES FABRICATED REPLACEMENT TRANSITION PANEL AND INSTALLED IAW B737 400 SRM 51 40 05 AND 51 40 02.
